# SDR DALA2024100709728

- Difficulty date: October 1, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 88,234 hours, 41,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3230 DISC: EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:22D. C/A: SECURED 22D EMERGENCY LITE ASSY OPS OK IAW AB320 AMM 33/51. (LP: 0586191)
